# SDR ORJA98323

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Bearing
- Part number: LM124448
- Condition: Wrong Part
- Location: Nr 2 Mlg
- Stage of operation: TO
- Nature of condition: J, W
- Precautionary procedure: C, D

## Discrepancy

IN LAS, ABORTED TAKEOFF WHEEL NOT TURNING LIGHT ILLUMINATED ON TAKEOFF ROLL APPROX 90 KNOTS RETURNED TO GATE.  REPLACED BROKEN PINS ON NR 2 MAIN WHEEL BITE TEST GOOD IAW MM CHAPTER 32.  UPON FURTHER INVESTIGATION MAINTENANCE DISCOVERED THAT THE INNER BEARINGS WAS OF THE WRONG TYPE FOR THE WHEEL ASSY MAINTENANCE REMOVED AND REPLACED THE TIRE ASSY.  AIRCRAFT RETURNED TO SERVICE.  (M)
